MAUDE Adverse Event Report: Unomedical s.r.o. GENTLECATH GLIDE; catheter, urethral

Unomedical s.r.o. GENTLECATH GLIDE; catheter, urethral
Model Number 421573
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Event or Problem Description
End user reports she has a lot of bladder/ health concerns mentioning ic and overactive bladder and she constantly has the feeling of a uti, constant burning and irritation is her normal due to her conditions stating she has even tried bladder installations that have not helped her condition in past.She said she last had a diagnosed uti in july.Following the diagnosis and treatment of her uti in july she was placed on methenamine for uti prevention which she said she has had 2 subsequent urine cultures which were negative.Her cultures were not done due to the bleeding event but due to just the overall feeling she always has a uti.She does not take blood thinners but does have history of blood clots/pulmonary embolism in her past.She is planning to follow up with a urogynecologist.No additional information is available.This emdr is to address the uti's with unknown lot and market unit.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005778470.

Brand Name
GENTLECATH GLIDE
Common Device Name
catheter, urethral
Manufacturer (Section D)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
Unomedical s.r.o.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
armando cuello
7815 national service road
suite 600
greensboro, NC 27409
+1(603)247-0255
MDR Report Key50867782
Report Number3005778470-2026-000087
Device Sequence Number18470104
Product Code GBM
UDI-Device Identifier30768455143581
UDI-Public30768455143581
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161344
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number421573
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale